# SDR UIEA2018021200206

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,270 hours, 14,482 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC63CE125A35
- Condition: Broken
- Location: Flow Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ATC BAY FLOW CONTROL CONNECTOR BROKEN.  REMOVED AND REPLACED THE CONNECTOR, OPS CHECKED NORMAL IAW AMM 20-62-12.
